MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris SmartSite Extension Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris SmartSite Extension Set; Intravascular Administration Set
Catalog Number 20027E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bd alaris smartsite extension set had leakage.The following information was provided by the initial reporter: leaking from extension set.Additional information received from the customer: please provide the exact event date in mm-dd-yyyy format.If multiple incidents occurred, kindly provide the corresponding event date for each incident.(b)(6)2026.Please provide the batch# or lot# number? unknown.What was the medication/fluid in use at the time of the event? yes; tpn.Describe any patient¿s harm, injury, complication or negative outcome that occurred as a result of the event.Patient had a low blood glucose and required a d10 bolus and hourly bg checks for several hours.Patient is now back to their baseline and back on their tpn.
 
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 20027e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD Alaris SmartSite Extension Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50124253
Report Number9616066-2026-01927
Device Sequence Number20252537
Product Code FPA
UDI-Device Identifier10885403234859
UDI-Public(01)10885403234859
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number20027E
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown